# SDR SIMA20150218002

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,866 hours, 24,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPTAINS EMER FLASHLIGHT INOPERATIVE.  R & R CAPTAINS SIDE EMER FLASHLIGHT BULB.  OPERATIONS CHECKED GOOD IAW CMM 25-60-11, 4.0 & 3.0.
